# SDR USAA951010

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 958
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION EXCEEDING LIMITS AROUND HOLE, BS 958 RBL 7.5.  FABRICATED NEW INTERCOSTAL FROM BAC1506-437075-T6 AND INSTALLED.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
